| Model Number |
REACT-71 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
01/09/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received a report that the doctor performed the first pass with the react catheter, phenom 27 microcatheter, and solitaire.The modified thrombolysis in cerebral infarction (mtici) score was 3.On a second pass with the same products, the doctor noticed the react catheter tip marker was in the patient, and the mtici score was still 3.It was also noticed there was a kink in the cerebase catheter which the react71, phenom 27, and solitaire passed through.The doctor tried to snare/aspirate the marker with no success.Finally, the doctor pinned the marker to the m1 wall with a stent which took two hours to navigate the stent to the location.The patient was undergoing surgery for treatment of a stroke.It was noted the patient's vessel tortuosity was high.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information received reported there was friction in the catheter with the first and second pass at the first proximal tortuous turn.After the react marker detached, a stent was placed to pin the marker to the vessel wall.The patient's vessel was revascularized and post-procedure tici score was 3.